# SDR GTIA2017040101855

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 39,710 hours, 18,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT F/A REPORTS ODOR SIMILAR IN THE AFT GALLEY SIMILAR TO A "WET SOCK SMELL" "MUSTY SMELL" IN CRUISE AT FL 370. TROUBLESHOOTING CARRIED OUT WITH TSM 05-50-00-810-831-A, UNABLE TO DUPLICATE ODOR FROM BOTH PACK SYSTEM AND ODOR ISOLATED AS TYPE 9 IN AFT GALLEY AREA ONLY. CLEANING CREW CLEANED AREA AND ODOR NO LONGER PRESENT IN AIRCRAFT.
